# SDR YENA20110516255

- Difficulty date: May 16, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 15,329 hours, 9,395 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 960 MCO-BOS, AIR TURNBACK TO MCO DUE TO BLEED 1 MESSAGE FOLLOWED BY BLEED 2 LEAK MESSAGE.  THE CREW FOLLOWED QRH PROCEDURES, BLEED 1 RESET AND BLEED 2 SELECTED OFF.  FOUND NR 2 ENGINE BLEED LINE ON TOP OF PYLON ATTACHED TO AIR STARTER BRACKET CRACKED AT WELD.  REMOVED AND REPLACED LINE AS PER 36-11-04 OPS AND LEAK CHECK OK.
